# SDR ASAA2023020741871

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 3,663 hours, 1,060 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE "L-VALVE" MASTER CAUTION LIGHT ILLUMINATED WITH THE WING ANTI-ICE SWITCH IN THE ON POSITION THE "LVALVE" MASTER CAUTION LIGHT WENT OUT WHEN THE SWITCH MOVED BACK TO THE OFF POSITION. GROUNDED - YES. FOUND AND REMOVED WATER FROM ANTI ICE VALVE INLET TUBE. PERFORMED OPS CHECK REF B737-9 AMM 30-11-11. OP CHECK NORMAL, NO FAULTS NOTED.
